# SDR NI6R201506220027

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N443NA
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 11,310 hours, 5,049 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 4445833L
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING LT TURN ON CLIMB OUT, THE CAPTAIN'S RUDDER PEDALS JAMED WITH THE LT SIDE FORWARD AND THE RT SIDE AFT. WHILE PUSHING TRYING TO FREE THEM THEY BROKE LOOSE AND BOTH SIDES WENT ALL THE WAY DOWN.  THE CAPTAIN WAS ABLE TO DETERMINE THAT THE PEDAL FORE/AFT ADJUSTMENT MECHANISM HAD BROKEN.  THE F/O PEDALS REMAINED FULLY FUNCTIONAL.  THE CREW RAN THE NON-STANDARD LANDING CHECKLIST AND LANDED UNEVENTFULLY.  INSPECTION CONFIRMED THAT THE PEDAL ADJUSTMENT MECHANISM HAD STRUCTURALLY FAILED.
